# SDR DALA2023012300477

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 AD RELATED: INITIAL INSPECTION: GIRT BAR LEAF SPRINGS 2 E/A DOES NOT RETAIN THE SLIDERS OF R2 DOOR (NEED REPLACE GIRT BAR PER AMM 25-66-10-201 AND PERFORM CARD INSTRUCTIONS. CORRECTIVE ACTION: SUMMARY OF NRC 00057: GIRT BAR WAS REPLACED PER B757-300 AMM 25- 66-10 AND CARD INSTRUCTIONS STEP 11,12,13 AND 14 WAS PERFORMED TEST OK. (2591841)
